# SDR DALA2023080106221

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 88,928 hours, 40,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 1R DOOR, DOOR PIN INSERT DOES NOT ROTATE DOWN WITH LEVER. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 AMM 52-12. OK FOR SERVICE. (4398738)
